| Model Number |
N/A |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported that picc appears to be dropping into svc.Heading downward.Then, magnifying glass flips up to top right corner of sherlock.Tried to recalibrate multiple times to see whether that would fix it but continued to flip up away from svc.X-ray confirms low svc of picc tip.Additional information received 5/31/2023: "customer reports they haven¿t had any new nurses.Customer suspects issue with the picc sensor; something with the technology wire in the piccs.".
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.